Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have cataract in right eye, off balanced, dizzy. What can be done?

i have a cataract in my right eye so not sure if this is the problem or not but just realized that going up and down the stairs is a real problem for me something that has come on in just the past year or so so was wondering if it is because of my cataract or something else. i always feel a little off balance or dizzy when walking etc
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

I am Dr Mbong. Blurred/obstructed vision even of one eye from any cause (including a cataract), overtime can cause problems with balance and dizzyness.

However the balance issues and dizziness can be due to other causes and medication you may be taking.

So you will need to see a physician and complain so as to get examined and screened for other possible causes. That will be a good thing to do, so that underlying illnesses are discovered on time.

Best wishes,

Dr Mbong
Answered: Wed, 6 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor